Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Undergone Colposcopy. Dry skin, redness, itchy. Allergic reaction or yeast?

I just recently had a colposcopy done 7 days ago, and for the past couple days I've noticed what seems to be very dry skin. Then it started to become a little itchy. I tried using some desatin to relieve the redness and dryness, but it is still very itchy. Not sure if it is an allergic reaction to the vinegar or monsel's solution, or if it is a yeast infection. Any help is appreciated.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi good day to you
if you are suffering from itching it may be urticatria
is there ant medicine you r taking?
if yes then consult your doctor and discuss about the medicine and change the medicine
for yr dry and itchy shin you have to use homoeopathic skin care preparatiion which is use full and without side effect. u add protein in yr diet drink lot of water and fruit juice.for diagnosis you may consult dermatologist
Answered: Fri, 17 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor